# SDR UALA2012123107471

- Difficulty date: December 30, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR, STA 1680 BL 0, FLOOR PAN TO INTERCOSTAL, SPLICE PLATE CORRODED UPPER SURFACE.  BLENDED CORR FROM SPLICE PLATE.  REMAINING DAMAGE OUT OF LIMIT.  FAB NEW SPLICE PLATE IAW GNMM 1-0-0-023 AND BOEING DWG 146N5230-40. INSTALLED SPLICE PLATE IAW SRM 51-40-02.
